Authors: Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A tableau-like proof procedure for normal modal logics
Journal: Theoretical Computer Science
Volume: 129
Issue: 1
First page: 167
Last page: 186
Issue Date: 20-Jun-1994
Rank: M23
ISSN: 0304-3975
DOI: 10.1016/0304-3975(94)90085-X
Abstract: 
In this paper a new proof procedure for some propositional and first-order normal modal logics is given. It combines a tableau-like approach and a resolution-like inference. Completeness and decidability for some propositional logics are proved. An extension for the first-order case is presented.
Keywords: First order normal modal logics | Kripke models | Normal modal logics | Propositional logics | Resolution like inference | Tableau like proof procedure
Publisher: Elsevier
Project: Science Fund Serbia, grant number 0403

Show full item record

SCOPUSTM   
Citations

4
checked on Oct 6, 2022

Page view(s)

42
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.